MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC13; ANTI-REFLUX IMPLANT
Model Number LXC-[13]
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heartburn/Indigestion (1883)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Only event year known: 2022.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: do you have the lot number and serial number (if applicable)? was the device explanted as scheduled (b)(6) 2022? were there any intra-operative complications during implant? was there any hiatal or crural repair done at the same time as the implant? please specify the symptoms the patient was experiencing prior to implant (gerd reflux, dysphagia, pain during eating, etc., )? had the patient had any diagnostic testing done to address the symptoms they experienced while the device was implanted? if yes, what diagnostic testing was completed? can you share the results of the diagnostic tests? do they have an autoimmune disease? has the patient been prescribed medication by a doctor (not over the counter medication)? if yes, what is the doctor prescribed medication? are they currently taking steroids / immunization drugs? approx date of implant: (b)(6) 2015.Reason for removal: gerd.Date of onset of symptoms leading to removal: 2021.Patient gender: male.Date of birth: (b)(6) 1986.Bmi: 27.General health: excellent.Allergies: nkda.No cxr but on ct chest scout and esophagram it is a complete ring.Dr.Nicastri did not implant the linx so he didn¿t have the model #.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: was ph testing performed prior to explant to confirm recurrent reflux? after implant, was the device initially effective in controlling reflux? when did the recurrent reflux begin? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx device will be explanted due to recurrent reflux symptoms.

Brand Name
LXC13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
Manufacturer Contact
kate karberg
4188 lexington avenue north
shoreview 
3035526892
MDR Report Key15762440
Report Number3008766073-2022-00225
Device Sequence Number12823466
Product Code LEI
UDI-Device Identifier00855106005141
UDI-Public00855106005141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLXC-[13]
Device Catalogue NumberLXC13
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexMale